# SDR ASOA2012080302032

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 20,186 hours, 19,148 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
